# SDR ASAA9940105

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 16
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONT - FLT 354 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN ROW 16 AREA WERE FOUND INOPERATIVE.  RECONNECTED LOOSE WIRING AT ROW 16 AND LIGHTS OPERATED NORMALLY.  (M)
